Vol. 1, No. 1, 2019

Download this article
Download this article For screen
For printing
Recent Issues
Volume 2, Issue 1
Volume 1, Issue 4
Volume 1, Issue 3
Volume 1, Issue 2
Volume 1, Issue 1
The Journal
About the Journal
Editorial Board
Subscriptions
Submission Guidelines
Submission Form
Ethics Statement
Editorial Login
ISSN (electronic): 2578-5885
ISSN (print): 2578-5893
Author Index
To Appear
 
Other MSP Journals
This article is available for purchase or by subscription. See below.
Semiclassical resolvent estimates for bounded potentials

Frédéric Klopp and Martin Vogel

Vol. 1 (2019), No. 1, 1–25
Abstract

We study the cut-off resolvent of semiclassical Schrödinger operators on d with bounded compactly supported potentials V . We prove that for real energies λ2 in a compact interval in + and for any smooth cut-off function χ supported in a ball near the support of the potential V , for some constant C > 0, one has

χ(h2Δ + V λ2)1χ L2H1 CeCh43 log 1h .

This bound shows in particular an upper bound on the imaginary parts of the resonances λ, defined as a pole of the meromorphic continuation of the resolvent (h2Δ + V λ2)1 as an operator Lcomp2 Hloc2: any resonance λ with real part in a compact interval away from 0 has imaginary part at most

Imλ C1 eCh43 log 1h .

This is related to a conjecture by Landis: The principal Carleman estimate in our proof provides as well a lower bound on the decay rate of L2 solutions u to Δu = V u with 0V L(d). We show that there exists a constant M > 0 such that for any such u, for R > 0 sufficiently large, one has

B(0,R+1)B(0,R)¯|u(x)|2dx M1R43 eMV 23R43 u22.

PDF Access Denied

However, your active subscription may be available on Project Euclid at
https://projecteuclid.org/paa

We have not been able to recognize your IP address 35.175.120.174 as that of a subscriber to this journal.
Online access to the content of recent issues is by subscription, or purchase of single articles.

Please contact your institution's librarian suggesting a subscription, for example by using our journal-recom­mendation form. Or, visit our subscription page for instructions on purchasing a subscription.

You may also contact us at contact@msp.org
or by using our contact form.

Or, you may purchase this single article for USD 40.00:

Keywords
spectral theory, resolvent estimates, resonances, semiclassical analysis
Mathematical Subject Classification 2010
Primary: 35J10, 35P25, 47F05
Milestones
Received: 1 April 2018
Revised: 10 July 2018
Accepted: 24 August 2018
Published: 21 November 2018
Authors
Frédéric Klopp
Sorbonne Université, Université Paris Diderot, CNRS
Institut de Mathématiques Jussieu – Paris Rive Gauche
Paris
France
Martin Vogel
Mathematics Department
University of California
Berkeley, CA
United States